Hi! I been taking adderal for 8 years now and I'm really worried that I might have any effect on me in the future. Can it have any effects ?
Yes, it can cause your brain to stop producing enough dopamine to function (when off of it). Which is why you have it to begin with. But if you do decide to go off of it, there are PLENTY of other things that increase your dopamine like DL-phenylalanine and a few cups of coffee. Fish oil helps a little. Other than that, you should be fine as long as your aren't abusing it because that can lead to seizures, strokes, heart attacks, panic attacks etc.
Yes adderall can cause a whole lot of problems it has serious side effects for long term use what have u been noticing lately trust me if i know what i know now about the drug i would have never started but now im trapped and cant stop i do alot of reading on this drug alot and i also rwad alot of medical stuff to... so if u can try and typer off if u can u never know ur adhd might be on the mild side by now as we get older we learn how to deal with yhings and handle it better but on adderall u cant do that cuz ur brain is being forced to focus without ur help... well i hope this helped
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2010 • 1 answer
Posted 5 May 2011 • 3 answers
Posted 31 Oct 2013 • 1 answer
Posted 2 Dec 2015 • 1 answer
Posted 10 days ago • 0 answers